Alert archive / Colorado / Winter Storm Watches in 2014
Winter Storm Watch 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this winter storm watch at Jan 28, 2014, 3:36 PM MST for Grand County, Jackson County, Summit County, Colorado. It took effect at Jan 29, 2014, 6:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 28, 2014, 3:36 PM MST (22:36 UTC)
- In effect from
- Jan 29, 2014, 6:00 PM MST
- Expired
- Jan 29, 2014, 5:07 AM MST
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Grand County, CO, Jackson County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 146 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2436 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm watch went out at Jan 28, 3:36 PM MST, 0 minutes earlier.
Area forecast discussion, Jan 28, 3:36 PM MST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 336 PM MST TUE JAN 28 2014 .SHORT TERM...WINDS STILL A BIT GUSTY ALONG FOOTHILLS AND HIGHER MOUNTAIN PASSES. SOME GUSTS TO 40 MPH OVER BOULDER AND GILPIN COUNTIES. WINDS WILL CONTINUE TONIGHT...AND INCREASE AFTER MIDNIGHT AS CROSS MOUNTAIN FLOW INCREASES TO AROUND 40 KTS. SPEEDS SHOULD REMAIN BELOW HIGH WIND CRITERIA. BREEZY CONDITIONS WILL ALSO OCCUR NEAR THE BASE OF THE FOOTHILLS AS DOWNSLOPE WIND FLOW DEVELOPS. MOISTURE WILL BEGIN TO INCREASE OVER THE MOUNTAINS OVERNIGHT. THERE MAY BE ENOUGH OROGRAPHICS TO A BIT OF LIGHT SNOW TOWARDS MORNING. ON WEDNESDAY...FLOW ALOFT BECOMES WEST NORTHWEST AND INCREASES DURING THE MORNING AS 110+ KT JET SAGS SOUTH TOWARD COLORADO. SPATIAL CROSS SECTIONS SHOW CROSS MOUNTAIN FLOW INCREASING TO AROUND 50 KTS AT MOUNTAIN TOP BY MIDDAY. THERE IS A MOUNTAIN WAVE OVER THE FOOTHILLS WITH A WEAK MOUNTAIN TOP INVERSION. SANGSTER WIND PROGRAM USING BOTH NAM12 AND GFS 12Z MODEL INPUT SHOWS SOME POTENTIAL FOR HIGH WINDS ALONG THE FOOTHILLS AFTER 18Z...DURING THE TIME WHEN THE SHEAR AND ASCENT IS INCREASING. AT THIS TIME IT DOES NOT LOOK LIKE A GOOD SETUP FOR HIGH WINDS AND WILL BE HOLDING OFF ON HILITES AT THIS TIME. IT IS POSSIBLE A FEW WIND PRONE AREAS COULD SEE GUSTS AROUND 70 MPH. GOOD DOWNSLOPE WINDS WILL WARM TEMPERATURES NICELY ACROSS PLAINS WITH READINGS MOST AREAS IN THE 50S. AS FOR MOUNTAIN SNOW...LATEST CROSS SECTIONS INDICATE THE MOISTURE GRADUALLY INCREASING DURING THE MORNING AND DEEPENING THROUGH THE AFTERNOON. DID DELAY THE HIGHER POPS UNTIL AFTER 21Z FOR MOST AREAS EXCEPT ZONE 31 WHEN OROGRAPHICS BECOME FAVORABLE. LATEST MODELS SHOW UP TO 2 INCHES ACCUMULATIONS ACROSS PORTIONS OF ZONES 33 AND 34 WITH ROUGHLY 1 TO 3 INCHES FOR ZONE 31 BY WEDNESDAY EVENING. THE SNOW IS EXPECTED TO INCREASE DURING THE EVENING. SO...SOME CHANGES IN ORDER FOR THE MOUNTAIN WINTER STORM WATCH. WILL UPGRADE THE WATCH FOR ZONE 31 TO A WINTER STORM WARNING AND DELAY THE BEGINNING TO 19Z. THE WATCH FOR ZONES 33 AND 34 WILL NO LONGER BE IN EFFECT FOR THE DAY WEDNESDAY WITH AN UPGRADE TO A WARNING BEGINNING AT 01Z THURSDAY. SEE LONG TERM DISCUSSION BELOW FOR A MORE DETAILED DISCUSSION ON THE HILITES. . .LONG TERM...A LONG FETCH OF TROPICAL AND SUBTROPICAL MOISTURE STREAMING IN FROM THE REGION OF THE PACIFIC AROUND THE HAWAIIAN ISLANDS IS BEING TRANSPORTED BY A POWERFUL PACIFIC JET. MODELS SHOW THIS CONVEYOR OF MOIST AIR ROUNDING THE TOP OF THE FLAT UPPER RIDGE POSITIONED OVER THE GREAT BASIN AND THEN OVER WYOMING AND NORTHERN COLORADO WEDNESDAY NIGHT. CROSS SECTIONS SHOW MTN TOP WINDS INCREASING OVERNIGHT REACHING SPEEDS AROUND 70 KTS ABOVE TIMBERLINE AROUND 06Z/THURSDAY. MOIST LAYER WEST OF THE CONTINENTAL DIVIDE QUICKLY DEEPENS WEDNESDAY EVENING ACCORDING TO MODELS. HOWEVER LAPSE RATES WITHIN THE 700-500 MB LAYER MARGINALLY UNSTABLE AT BEST. ITS AFTER 06Z/THU WITH LAPSE RATES IMPROVE AND OROGRAPHIC FORCING CRANKS UP TO PRODUCE MODERATE TO HEAVY SNOWFALL MAINLY ALONG AND WEST OF THE CONTINENTAL DIVIDE. BLOWING SNOW/WHITE OUT CONDITIONS...BITTER CLOD WIND CHILLS AND SNOWFALL RATES IN THE 1-3 INCH PER HOUR RANGE A SERIOUS POSSIBLY IN THESE AREAS FROM LATE EVENING THROUGH THURSDAY MORNING. IF MODELS ARE CORRECT...IT APPEARS HIGH COUNTRY SNOWFALL AND WIND SPEEDS DECREASE THROUGH THE DAY ON THURSDAY AND BY EVENING COULD PRETTY MUCH WRAP UP BASED ON THE GFS. FOR THESE AND OTHER REASONS HAVE UPGRADED THE WINTER STORM WATCH TO A WARNING IN THE HIGH COUNTRY. WARNING BEGINS AT 19Z/WED IN MTN ZONE 31...AND AT 01Z/THU IN MTN ZONES 33 AND 34. HAVE ALSO ISSUED A WINTER STORM WATCH FOR THE MTN VALLEY ZONES 30 AND 32 BEGINNING AT 01Z/THURSDAY. SUSPECT THE WATCH MAY GO TO A WINTER WEATHER ADVISORY IN ZONE 30 AND POSSIBLY TURN TO A WARNING IN ZONE 32 SINCE 32 IS BETTER SET UP FOR ZONAL FLOW. MEANWHILE EAST OF THE DIVIDE STRONG WESTERLY FLOW AND THE PRESENCE OF A MTN WAVE MEANS A VERY WINDY PERIOD FOR EAST FACING SLOPES OF THE FRONT RANGE...INCLUDING THE FOOTHILLS WEDNESDAY NIGHT AND THURSDAY MORNING. COULD POTENTIALLY SEE GUSTS APPROACHING 65KTS IN THESE AREAS. BELIEVE WIND SPEEDS WILL REMAIN BELOW HIGH WIND CRITERIA. ON THURSDAY...MODELS SHOW A COLD FRONT DROPPING SOUTH OUT OF WYOMING AND DOWN ALONG THE EAST FACE OF THE FRONT RANGE DURING THE DAY. OVER TOPPING IT WILL BE STRONG NEAR ZONAL JET LEVEL FLOW. AS THE BNDRY DROPS SOUTH...THE CHANCE OF SNOW WILL ALSO SPREAD SOUTH..WITH THE BETTER CHANCES IN OROGRAPHICALLY FAVORED SECTIONS ALONG THE PALMER DIVIDE AND SOUTHERN FOOTHILLS DURING THE AFTERNOON AND EVENING. RAISED POPS SLIGHTLY IN THESE AREAS...BUT NEXT SHIFT MAY GO WITH LIKELY POPS SHOULD CURRENT TREND IN THE MODELS CONTINUE. MODEL AT SNOW ACCUM GRIDS FOR THE PLAINS ALL OVER THE PLACE FOR THIS PERIOD. ONE REASON FOR THE LOWER POPS AT THIS TIME. ON FRIDAY...A WAVE IN STRONG AND MOIST WESTERLY FLOW ALOFT IS PROGGED TO PASS OVER THE REGION WHICH WOULD POTENTIALLY PRODUCE ANOTHER ROUND OF MODERATE TO HEAVY SNOWFALL IN THE HIGH COUNTRY... AND A PRETTY DECENT CHANCE OF SNOW AT LOWER ELEVATIONS... PARTICULARLY MORE SO UP ALONG THE WYOMING/NEBRASKA BORDERS IN THE VICINITY OF THE PASSING JET. FRIDAY NIGHT MODELS SHOW YET ANOTHER COLD FRONT MOVING SOUTH ACROSS THE PLAINS SETTING THE STAGE FOR COLDER TEMPERATURES THIS WEEKEND. AS THIS IS GOING ON...MOIST WESTERLY FLOW WILL PROBABLY CONTINUE TO PRODUCE INTERMITTENT SNOWFALL IN THE HIGH COUNTRY THROUGH EARLY NEXT WEEK. && .AVIATION...LIGHT SOUTHEAST WINDS EXPECTED TO BECOME SOUTHWESTERLY DURING THE EVENING AS DRAINAGE DEVELOPS. SPEEDS OF AROUND 10-15 KTS WILL PREVAIL DUE TO INCREASING DOWNSLOPE WINDS OVERNIGHT HELPING TO ENHANCE DRAINAGE. WINDS TO BE MORE WESTERLY AT KBJC BY 06Z WITH SOME GUSTS TO 25-30 KTS POSSIBLE. WINDS TO GRADUALLY WEAKEN AROUND 16Z THOUGH THE SOUTHWEST DIRECTION WILL PREVAIL AT KDEN AND KAPA AND WEST SOUTHWEST AT KBJC. VFR TO PREVAIL WITH SOME INCREASE IN MID LEVEL CLOUDS DURING THE AFTERNOON. && .BOU WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 6 PM WEDNESDAY TO 5 AM MST FRIDAY FOR COZ033-034. WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING FOR COZ030-032. WINTER STORM WARNING FROM NOON WEDNESDAY TO 5 AM MST FRIDAY FOR COZ031. && SHORT TERM...D-L LONG TERM....BAKER AVIATION...D-L
Hazardous weather outlook, Jan 28, 11:30 AM MST, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1130 AM MST TUE JAN 28 2014 COZ030>051-291830- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1130 AM MST TUE JAN 28 2014 ...HEAVY SNOWFALL AND STRONG WINDS POSSIBLE ACROSS THE NORTHERN COLORADO HIGH COUNTRY BEGINNING WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT WEATHER CONDITIONS WILL IMPROVE TODAY AS DRIER AIR SPREAD ACROSS THE AREA. HOWEVER TEMPERATURES WILL REMAIN COLD. GUSTY WINDS WILL CONTINUE OVER THE HIGHER MOUNTAINS AND ALONG THE FOOTHILLS...INCREASING AFTER MIDNIGHT .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOWFALL IS EXPECTED TO DEVELOP IN THE COLORADO HIGH COUNTRY WEDNESDAY AFTERNOON AND POSSIBLY BECOME HEAVY WEDNESDAY NIGHT WITH STRONG AND GUSTY WESTERLY WINDS. AREAS ABOVE TIMBERLINE AND THE HIGHER MOUNTAIN PASSES COULD SEE WIND GUSTS IN EXCESS OF 65 MPH POTENTIALLY CAUSING EXTENSIVE BLOWING SNOW...DANGEROUSLY COLD WIND CHILLS AND HAZARDOUS WINTER DRIVING CONDITIONS. THESE HARSH WINTER WEATHER CONDITIONS COULD LINGER THROUGH THURSDAY AFTERNOON. HIGHER AREAS ROUGHLY ALONG AND WEST OF THE CONTINENTAL DIVIDE COULD SEE SNOW ACCUMULATION TOTALING 18 TO 30 INCHES BY THURSDAY EVENING. THERE IS A GOOD CHANCE THAT THE HIGH COUNTRY WILL CONTINUE TO SEE PERIODS OF SNOW FROM FRIDAY THROUGH THE WEEKEND. MEANWHILE THE FRONT RANGE MOUNTAINS AND HIGHER FOOTHILLS COULD EXPERIENCE STRONG DOWNSLOPE WINDS WEDNESDAY NIGHT AND THURSDAY MORNING WITH GUSTS POSSIBLY TO 70 MPH. LIGHT SNOWFALL WILL ALSO BE POSSIBLE. THE HIGH PLAINS SHOULD REMAIN DRY UNTIL THURSDAY MORNING WHEN A COLD FRONT MOVING THROUGH THE AREA COULD BRING SNOW AND COLDER TEMPERATURES TO THE AREA. ABUNDANT PACIFIC MOISTURE COMBINED WITH A SERIES OF WEAK WEATHER DISTURBANCES AND VERY STRONG WESTERLY FLOW ALOFT WILL PRODUCE THE UPCOMING SIGNIFICANT SNOWFALL IN THE NORTHERN COLORADO HIGH COUNTRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
In the hours before
Local storm report, Jan 28, 9:40 AM MST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
940 AM MST TUE JAN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM SNOW WHEAT RIDGE 39.77N 105.10W
01/28/2014 M3.5 INCH JEFFERSON CO CO-OP OBSERVER
0906 AM HEAVY SNOW 2 N BOULDER 40.06N 105.25W
01/28/2014 M7.0 INCH BOULDER CO TRAINED SPOTTER
0842 AM SNOW N FAIRPLAY 39.23N 106.00W
01/28/2014 M3.0 INCH PARK CO TRAINED SPOTTER
0817 AM SNOW 2 ENE BERGEN PARK 39.71N 105.32W
01/28/2014 M4.0 INCH JEFFERSON CO TRAINED SPOTTER
0800 AM SNOW 6 SSW KASSLER 39.40N 105.12W
01/28/2014 M2.0 INCH DOUGLAS CO CO-OP OBSERVER
STRONTIA SPRINGS DAM
0800 AM SNOW FORT MORGAN 40.27N 103.79W
01/28/2014 M2.6 INCH MORGAN CO CO-OP OBSERVER
0800 AM SNOW 7 WNW LOVELAND 40.46N 105.19W
01/28/2014 M4.6 INCH LARIMER CO CO-OP OBSERVER
0800 AM HEAVY SNOW 3 SSE MORRISON 39.61N 105.16W
01/28/2014 M6.0 INCH JEFFERSON CO AMATEUR RADIO
0800 AM SNOW 6 NW GREELEY 40.48N 104.82W
01/28/2014 M4.0 INCH WELD CO AMATEUR RADIO
0754 AM HEAVY SNOW 3 N BLACK HAWK 39.84N 105.49W
01/28/2014 M8.8 INCH GILPIN CO TRAINED SPOTTER
0745 AM SNOW EVERGREEN 39.63N 105.34W
01/28/2014 M3.5 INCH JEFFERSON CO CO-OP OBSERVER
0745 AM SNOW 8 SW LAKE GEORGE 38.90N 105.48W
01/28/2014 M3.0 INCH PARK CO CO-OP OBSERVER
0740 AM SNOW 2 N LONGMONT 40.20N 105.11W
01/28/2014 M4.3 INCH BOULDER CO TRAINED SPOTTER
0739 AM SNOW 1 SW WESTMINSTER 39.87N 105.06W
01/28/2014 M3.0 INCH JEFFERSON CO TRAINED SPOTTER
0730 AM SNOW ANTERO RESERVOIR 38.99N 105.89W
01/28/2014 M1.0 INCH PARK CO CO-OP OBSERVER
0730 AM SNOW CHEESMAN RESERVOIR 39.21N 105.27W
01/28/2014 M1.0 INCH DOUGLAS CO CO-OP OBSERVER
0730 AM SNOW GRANT 39.45N 105.67W
01/28/2014 M1.5 INCH PARK CO CO-OP OBSERVER
0701 AM SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
01/28/2014 M4.5 INCH SUMMIT CO TRAINED SPOTTER
0701 AM HEAVY SNOW GENESEE 39.69N 105.27W
01/28/2014 M8.5 INCH JEFFERSON CO TRAINED SPOTTER
0700 AM SNOW 1 SSE ESTES PARK 40.36N 105.51W
01/28/2014 M5.0 INCH LARIMER CO CO-OP OBSERVER
0700 AM SNOW DILLON 39.62N 106.04W
01/28/2014 M4.0 INCH SUMMIT CO CO-OP OBSERVER
0610 AM SNOW NIWOT 40.10N 105.16W
01/28/2014 M4.6 INCH BOULDER CO TRAINED SPOTTER
0500 AM SNOW DENVER INTL AIRPORT 39.87N 104.67W
01/28/2014 M1.7 INCH DENVER CO CO-OP OBSERVER
1200 AM HEAVY SNOW 3 SW GOLDEN 39.71N 105.25W
01/28/2014 M6.9 INCH JEFFERSON CO CO-OP OBSERVER
1200 AM SNOW 3 E DENVER 39.73N 104.91W
01/28/2014 M2.0 INCH DENVER CO CO-OP OBSERVER
0851 PM SNOW GENESEE 39.69N 105.27W
01/27/2014 M7.3 INCH JEFFERSON CO TRAINED SPOTTER
0851 PM SNOW 1 NNW LOUISVILLE 39.99N 105.15W
01/27/2014 M3.5 INCH BOULDER CO TRAINED SPOTTER
0720 PM SNOW 1 SW EVERGREEN 39.62N 105.36W
01/27/2014 M2.0 INCH JEFFERSON CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jan 28, 10:14 AM MST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1014 AM MST TUE JAN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM SNOW WHEAT RIDGE 39.77N 105.10W
01/28/2014 M3.5 INCH JEFFERSON CO CO-OP OBSERVER
0906 AM HEAVY SNOW 2 N BOULDER 40.06N 105.25W
01/28/2014 M7.0 INCH BOULDER CO TRAINED SPOTTER
0900 AM SNOW ROXBOROUGH PARK 39.44N 105.07W
01/28/2014 M5.0 INCH DOUGLAS CO CO-OP OBSERVER
0842 AM SNOW N FAIRPLAY 39.23N 106.00W
01/28/2014 M3.0 INCH PARK CO TRAINED SPOTTER
0817 AM SNOW 2 ENE BERGEN PARK 39.71N 105.32W
01/28/2014 M4.0 INCH JEFFERSON CO TRAINED SPOTTER
0800 AM HEAVY SNOW 3 SSE MORRISON 39.61N 105.16W
01/28/2014 M6.0 INCH JEFFERSON CO AMATEUR RADIO
0800 AM SNOW 7 WNW LOVELAND 40.46N 105.19W
01/28/2014 M4.6 INCH LARIMER CO CO-OP OBSERVER
0800 AM SNOW FORT MORGAN 40.27N 103.79W
01/28/2014 M2.6 INCH MORGAN CO CO-OP OBSERVER
0800 AM SNOW 6 SSW KASSLER 39.40N 105.12W
01/28/2014 M2.0 INCH DOUGLAS CO CO-OP OBSERVER
STRONTIA SPRINGS DAM
0800 AM HEAVY SNOW WINTER PARK 39.89N 105.78W
01/28/2014 M6.0 INCH GRAND CO CO-OP OBSERVER
0800 AM SNOW 6 NW GREELEY 40.48N 104.82W
01/28/2014 M4.0 INCH WELD CO AMATEUR RADIO
0754 AM HEAVY SNOW 3 N BLACK HAWK 39.84N 105.49W
01/28/2014 M8.8 INCH GILPIN CO TRAINED SPOTTER
0745 AM SNOW 8 SW LAKE GEORGE 38.90N 105.48W
01/28/2014 M3.0 INCH PARK CO CO-OP OBSERVER
0745 AM SNOW EVERGREEN 39.63N 105.34W
01/28/2014 M3.5 INCH JEFFERSON CO CO-OP OBSERVER
0740 AM SNOW 2 N LONGMONT 40.20N 105.11W
01/28/2014 M4.3 INCH BOULDER CO TRAINED SPOTTER
0739 AM SNOW 1 SW WESTMINSTER 39.87N 105.06W
01/28/2014 M3.0 INCH JEFFERSON CO TRAINED SPOTTER
0730 AM SNOW ANTERO RESERVOIR 38.99N 105.89W
01/28/2014 M1.0 INCH PARK CO CO-OP OBSERVER
0730 AM SNOW CHEESMAN RESERVOIR 39.21N 105.27W
01/28/2014 M1.0 INCH DOUGLAS CO CO-OP OBSERVER
0730 AM SNOW GRANT 39.45N 105.67W
01/28/2014 M1.5 INCH PARK CO CO-OP OBSERVER
0701 AM SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
01/28/2014 M4.5 INCH SUMMIT CO TRAINED SPOTTER
0701 AM HEAVY SNOW GENESEE 39.69N 105.27W
01/28/2014 M8.5 INCH JEFFERSON CO TRAINED SPOTTER
0700 AM HEAVY SNOW 2 S BOULDER 40.00N 105.25W
01/28/2014 M6.0 INCH BOULDER CO COCORAHS
0700 AM HEAVY SNOW 1 NW LAPORTE 40.63N 105.14W
01/28/2014 M6.0 INCH LARIMER CO COCORAHS
0700 AM SNOW ARVADA 39.82N 105.11W
01/28/2014 M5.2 INCH JEFFERSON CO COCORAHS
0700 AM SNOW 10 NW KREMMLING 40.16N 106.51W
01/28/2014 M5.0 INCH GRAND CO COCORAHS
0700 AM SNOW 3 ENE RED FEATHER LAKES 40.82N 105.53W
01/28/2014 M5.0 INCH LARIMER CO COCORAHS
0700 AM SNOW 2 S FORT COLLINS 40.53N 105.07W
01/28/2014 M5.2 INCH LARIMER CO COCORAHS
0700 AM SNOW 4 WSW BERTHOUD 40.28N 105.15W
01/28/2014 M5.0 INCH LARIMER CO COCORAHS
0700 AM SNOW 7 W EVERGREEN 39.63N 105.47W
01/28/2014 M4.5 INCH CLEAR CREEK CO COCORAHS
0700 AM SNOW 11 S BRIGGSDALE 40.47N 104.32W
01/28/2014 M4.5 INCH WELD CO COCORAHS
0700 AM SNOW 3 SW LONGMONT 40.14N 105.15W
01/28/2014 M4.3 INCH BOULDER CO COCORAHS
0700 AM SNOW WELLINGTON 40.70N 105.00W
01/28/2014 M4.2 INCH LARIMER CO COCORAHS
0700 AM SNOW 1 NE BROOMFIELD 39.95N 105.05W
01/28/2014 M4.3 INCH BROOMFIELD CO COCORAHS
0700 AM SNOW 3 ENE TABERNASH 40.00N 105.80W
01/28/2014 M3.8 INCH GRAND CO COCORAHS
0700 AM SNOW 1 S CARR 40.89N 104.87W
01/28/2014 M3.8 INCH WELD CO COCORAHS
0700 AM SNOW 10 WNW DENVER 39.78N 105.14W
01/28/2014 M3.7 INCH JEFFERSON CO COCORAHS
0700 AM SNOW 3 W GREELEY 40.42N 104.80W
01/28/2014 M3.1 INCH WELD CO COCORAHS
0700 AM SNOW 2 NW FREDERICK 40.13N 104.97W
01/28/2014 M3.0 INCH WELD CO COCORAHS
0700 AM SNOW SUPERIOR 39.93N 105.15W
01/28/2014 M2.5 INCH BOULDER CO COCORAHS
0700 AM SNOW 1 N FRISCO 39.59N 106.10W
01/28/2014 M2.2 INCH SUMMIT CO COCORAHS
0700 AM SNOW DILLON 39.62N 106.04W
01/28/2014 M4.0 INCH SUMMIT CO CO-OP OBSERVER
0700 AM SNOW 1 SSE ESTES PARK 40.36N 105.51W
01/28/2014 M5.0 INCH LARIMER CO CO-OP OBSERVER
0700 AM SNOW 2 N ROXBOROUGH PARK 39.47N 105.07W
01/28/2014 M2.3 INCH DOUGLAS CO COCORAHS
0700 AM SNOW 5 SE FRANKTOWN 39.33N 104.68W
01/28/2014 M2.0 INCH DOUGLAS CO COCORAHS
0700 AM SNOW 4 NE GILL 40.49N 104.48W
01/28/2014 M2.0 INCH WELD CO COCORAHS
0700 AM SNOW 4 NW CASTLE ROCK 39.42N 104.90W
01/28/2014 M1.7 INCH DOUGLAS CO COCORAHS
0700 AM SNOW 3 SSW HIGHLANDS RANCH 39.51N 104.99W
01/28/2014 M1.7 INCH DOUGLAS CO COCORAHS
0700 AM SNOW 2 E PARKER 39.51N 104.73W
01/28/2014 M1.4 INCH DOUGLAS CO COCORAHS
0700 AM SNOW 8 ESE LITTLETON 39.55N 104.88W
01/28/2014 M1.3 INCH DOUGLAS CO COCORAHS
0700 AM HEAVY SNOW 1 ESE NEDERLAND 39.96N 105.49W
01/28/2014 M9.9 INCH BOULDER CO COCORAHS
0700 AM HEAVY SNOW 11 WSW LIVERMORE 40.73N 105.42W
01/28/2014 M8.5 INCH LARIMER CO COCORAHS
0700 AM HEAVY SNOW 10 W BELLVUE 40.63N 105.36W
01/28/2014 M8.4 INCH LARIMER CO COCORAHS
0700 AM HEAVY SNOW ENE CONIFER 39.52N 105.30W
01/28/2014 M7.7 INCH JEFFERSON CO COCORAHS
0700 AM HEAVY SNOW 11 SE ESTES PARK 40.26N 105.37W
01/28/2014 M7.7 INCH BOULDER CO COCORAHS
0700 AM HEAVY SNOW 2 SW GOLDEN 39.72N 105.24W
01/28/2014 M7.6 INCH JEFFERSON CO COCORAHS
0700 AM HEAVY SNOW 3 SSE JAMESTOWN 40.08N 105.37W
01/28/2014 M7.4 INCH BOULDER CO COCORAHS
0700 AM HEAVY SNOW N FORT COLLINS 40.56N 105.07W
01/28/2014 M7.0 INCH LARIMER CO COCORAHS
0610 AM SNOW NIWOT 40.10N 105.16W
01/28/2014 M4.6 INCH BOULDER CO TRAINED SPOTTER
0500 AM SNOW DENVER INTL AIRPORT 39.87N 104.67W
01/28/2014 M1.7 INCH DENVER CO CO-OP OBSERVER
1200 AM HEAVY SNOW 3 SW GOLDEN 39.71N 105.25W
01/28/2014 M6.9 INCH JEFFERSON CO CO-OP OBSERVER
1200 AM SNOW 3 E DENVER 39.73N 104.91W
01/28/2014 M2.0 INCH DENVER CO CO-OP OBSERVER
0851 PM SNOW 1 NNW LOUISVILLE 39.99N 105.15W
01/27/2014 M3.5 INCH BOULDER CO TRAINED SPOTTER
0851 PM SNOW GENESEE 39.69N 105.27W
01/27/2014 M7.3 INCH JEFFERSON CO TRAINED SPOTTER
0720 PM SNOW 1 SW EVERGREEN 39.62N 105.36W
01/27/2014 M2.0 INCH JEFFERSON CO TRAINED SPOTTER
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 3:14 AM MST | Winter Storm Watch | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 12 hr |
| Jan 28, 3:36 PM MST | Winter Storm Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 12 more | 61 hr |
Nearby
Winter Storm Watches in Colorado, 2014Every winter storm watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.